Discussions that mention altace

Heart Disorders board


I recently have been experiencing heart beats that seem really hard, almost a thudding. They put me on a 24 hour halter which showed nothing but one period where my heart took a break for 2.1 seconds (apparently normal) and that my heart beat was slow (averaging around 60 bpm for a day). I have high BP and have been taking some meds for this (120mg of Inderal). THat was cut to 60mg today and I noticed a lot more palpatations and a higher heart beat. My doc said palps are fairly normal and that I just notice mine more. Not at all comforting. I have general anxiety disorder and with all things combined they feed off one another. I can't even take my prescribed Zoloft because I read it interacts with Inderal, and the one time I did PANIC ATTACKS were making me crazy. So now, I am resigned to taking 60mg of time released Inderal with 5mg of Altace and having to suffer through all these other side effects (higher heart rate, palps etc....)

ANy ideas?